Works matching DE "MARGINAL distributions"
Results: 1515
Three-stage transfer learning for motor imagery EEG recognition.
- Published in:
- Medical & Biological Engineering & Computing, 2024, v. 62, n. 6, p. 1689, doi. 10.1007/s11517-024-03036-9
- By:
- Publication type:
- Article
Instance-representation transfer method based on joint distribution and deep adaptation for EEG emotion recognition.
- Published in:
- Medical & Biological Engineering & Computing, 2024, v. 62, n. 2, p. 479, doi. 10.1007/s11517-023-02956-2
- By:
- Publication type:
- Article
Balanced joint maximum mean discrepancy for deep transfer learning.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 3, p. 491, doi. 10.1142/S0219530520400035
- By:
- Publication type:
- Article
Fast rates by transferring from auxiliary hypotheses.
- Published in:
- Machine Learning, 2017, v. 106, n. 2, p. 171, doi. 10.1007/s10994-016-5594-4
- By:
- Publication type:
- Article
On the need for structure modelling in sequence prediction.
- Published in:
- Machine Learning, 2016, v. 104, n. 2-3, p. 291, doi. 10.1007/s10994-016-5571-y
- By:
- Publication type:
- Article
Large margin classification with indefinite similarities.
- Published in:
- Machine Learning, 2016, v. 103, n. 2, p. 215, doi. 10.1007/s10994-015-5542-8
- By:
- Publication type:
- Article
Constraint-based probabilistic modeling for statistical abduction.
- Published in:
- Machine Learning, 2011, v. 83, n. 2, p. 241, doi. 10.1007/s10994-010-5206-7
- By:
- Publication type:
- Article
A novel transfer learning approach based on deep degradation feature adaptive alignment for remaining useful life prediction with multi-condition data.
- Published in:
- Journal of Intelligent Manufacturing, 2025, v. 36, n. 1, p. 619, doi. 10.1007/s10845-023-02264-4
- By:
- Publication type:
- Article
Causality in extremes of time series.
- Published in:
- Extremes, 2024, v. 27, n. 1, p. 67, doi. 10.1007/s10687-023-00479-5
- By:
- Publication type:
- Article
High-dimensional modeling of spatial and spatio-temporal conditional extremes using INLA and Gaussian Markov random fields.
- Published in:
- Extremes, 2023, v. 26, n. 4, p. 669, doi. 10.1007/s10687-023-00468-8
- By:
- Publication type:
- Article
A copula spectral test for pairwise time reversibility.
- Published in:
- Annals of the Institute of Statistical Mathematics, 2023, v. 75, n. 5, p. 705, doi. 10.1007/s10463-022-00859-x
- By:
- Publication type:
- Article
Identification of marginal and joint CDFs using bivariate type I interval multiply censored data for RBDO of a pick-up device of a pilot mining robot.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 63, n. 4, p. 1989, doi. 10.1007/s00158-020-02828-5
- By:
- Publication type:
- Article
Comparison study between MCMC-based and weight-based Bayesian methods for identification of joint distribution.
- Published in:
- Structural & Multidisciplinary Optimization, 2010, v. 42, n. 6, p. 823, doi. 10.1007/s00158-010-0539-1
- By:
- Publication type:
- Article
The Monge problem in $ {\mathbb{R}^d} $: Variations on a theme.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 6, p. 856, doi. 10.1007/s10958-012-0719-1
- By:
- Publication type:
- Article
Research on the Design Flood and Its Regional Composition in Henan Section of the Middle Reaches of the Yellow River.
- Published in:
- China Rural Water & Hydropower, 2022, n. 4, p. 65
- By:
- Publication type:
- Article
Tail Decay Rates in Double QBD Processes and Related Reflected Random Walks.
- Published in:
- Mathematics of Operations Research, 2009, v. 34, n. 3, p. 547, doi. 10.1287/moor.1090.0375
- By:
- Publication type:
- Article
NONSYMMETRIC VALUES OF NONATOMIC AND MIXED GAMES.
- Published in:
- Mathematics of Operations Research, 2000, v. 25, n. 4, p. 591, doi. 10.1287/moor.25.4.591.12120
- By:
- Publication type:
- Article
EXTREME POINTS OF CERTAIN SETS OF PROBABILITY MEASURES, WITH APPLICATIONS.
- Published in:
- Mathematics of Operations Research, 1983, v. 8, n. 1, p. 74, doi. 10.1287/moor.8.1.74
- By:
- Publication type:
- Article
Impacts of Max-Stable Process Areal Exceedance Calculations to Study Area Sampling Density, Surface Network Precipitation Gage Extent and Density, and Model Fitting Method.
- Published in:
- Hydrology (2306-5338), 2023, v. 10, n. 6, p. 121, doi. 10.3390/hydrology10060121
- By:
- Publication type:
- Article
Trivariate Joint Distribution Modelling of Compound Events Using the Nonparametric D-Vine Copula Developed Based on a Bernstein and Beta Kernel Copula Density Framework.
- Published in:
- Hydrology (2306-5338), 2022, v. 9, n. 12, p. 221, doi. 10.3390/hydrology9120221
- By:
- Publication type:
- Article
STEADY-STATE APPROXIMATION FOR A VECTOR VALUED MARKOV CHAIN.
- Published in:
- Management Science, 1990, v. 36, n. 8, p. 919, doi. 10.1287/mnsc.36.8.919
- By:
- Publication type:
- Article
A NOTE ON FIRST-DEGREE STOCHASTIC DOMINANCE AND PORTFOLIO COMPOSITION.
- Published in:
- Management Science, 1975, v. 22, n. 4, p. 501, doi. 10.1287/mnsc.22.4.501
- By:
- Publication type:
- Article
Social acceptability for two combination solutions of cooperative games.
- Published in:
- Operations Research Transactions / Yunchouxue Xuebao, 2024, v. 28, n. 3, p. 121, doi. 10.15960/j.cnki.issn.1007-6093.2024.03.008
- By:
- Publication type:
- Article
Bayesian geostatistical modeling for discrete‐valued processes.
- Published in:
- Environmetrics, 2023, v. 34, n. 7, p. 1, doi. 10.1002/env.2805
- By:
- Publication type:
- Article
A unified skew‐normal geostatistical factor model.
- Published in:
- Environmetrics, 2021, v. 32, n. 4, p. 1, doi. 10.1002/env.2672
- By:
- Publication type:
- Article
Spatial hierarchical modeling of threshold exceedances using rate mixtures.
- Published in:
- Environmetrics, 2021, v. 32, n. 3, p. 1, doi. 10.1002/env.2662
- By:
- Publication type:
- Article
Modeling short‐ranged dependence in block extrema with application to polar temperature data.
- Published in:
- Environmetrics, 2021, v. 32, n. 3, p. 1, doi. 10.1002/env.2661
- By:
- Publication type:
- Article
A parametric model for distributions with flexible behavior in both tails.
- Published in:
- Environmetrics, 2021, v. 32, n. 2, p. 1, doi. 10.1002/env.2658
- By:
- Publication type:
- Article
On distribution of upper marginal records in bivariate random sequences.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1474, doi. 10.3906/mat-1901-54
- By:
- Publication type:
- Article
Some properties on the Baer-invariant of a pair of groups and V<sub>G</sub>-marginal series.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 2, p. 259, doi. 10.3906/mat-1010-86
- By:
- Publication type:
- Article
Right-Angled Hexagon Tilings of the Hyperbolic Plane.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 205, p. 206
- By:
- Publication type:
- Article
长江和黄河流域降水丰枯遭遇及不确定性分析.
- Published in:
- Advances in Water Science / Shuikexue Jinzhan, 2024, v. 35, n. 6, p. 865, doi. 10.14042/j.cnki.32.1309.2024.06.001
- By:
- Publication type:
- Article
水文双变量重现期分析及在干旱中应用.
- Published in:
- Advances in Water Science / Shuikexue Jinzhan, 2019, v. 30, n. 3, p. 382, doi. 10.14042/j.cnki.32.1309.2019.03.008
- By:
- Publication type:
- Article
Unforced errors in the matching problem.
- Published in:
- Statistics, 2023, v. 57, n. 2, p. 496, doi. 10.1080/02331888.2023.2201010
- By:
- Publication type:
- Article
Novel goodness-of-fit tests for binomial count time series.
- Published in:
- Statistics, 2022, v. 56, n. 5, p. 957, doi. 10.1080/02331888.2022.2134384
- By:
- Publication type:
- Article
The marginal distribution function of threshold-type processes with central symmetric innovations.
- Published in:
- Statistics, 2022, v. 56, n. 1, p. 1, doi. 10.1080/02331888.2022.2029862
- By:
- Publication type:
- Article
A new type of multivariate records: depth-based records.
- Published in:
- Statistics, 2021, v. 55, n. 2, p. 296, doi. 10.1080/02331888.2021.1925280
- By:
- Publication type:
- Article
Modelling count data via copulas.
- Published in:
- Statistics, 2020, v. 54, n. 6, p. 1329, doi. 10.1080/02331888.2020.1867140
- By:
- Publication type:
- Article
A self-consistent estimator for interval-valued data.
- Published in:
- Statistics, 2020, v. 54, n. 5, p. 1005, doi. 10.1080/02331888.2020.1811282
- By:
- Publication type:
- Article
Marginal hazards model for multivariate failure time data with auxiliary covariates.
- Published in:
- Journal of Nonparametric Statistics, 2009, v. 21, n. 7, p. 771, doi. 10.1080/10485250902915903
- By:
- Publication type:
- Article
Convergence rates for the estimation of two-dimensional distribution functions under association and estimation of the covariance of the limit empirical process.
- Published in:
- Journal of Nonparametric Statistics, 2006, v. 18, n. 2, p. 119, doi. 10.1080/10485250500466119
- By:
- Publication type:
- Article
The bivariate Gauss hypergeometric beta distribution.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 12, p. 859, doi. 10.1080/10652460802149795
- By:
- Publication type:
- Article
Joint discrete and continuous matrix distribution modeling.
- Published in:
- Stochastic Models, 2024, v. 40, n. 1, p. 1, doi. 10.1080/15326349.2023.2185257
- By:
- Publication type:
- Article
Integer-valued autoregressive processes with prespecified marginal and innovation distributions: a novel perspective.
- Published in:
- Stochastic Models, 2022, v. 38, n. 1, p. 70, doi. 10.1080/15326349.2021.1977141
- By:
- Publication type:
- Article
Two queues with time-limited polling and workload-dependent service speeds.
- Published in:
- Stochastic Models, 2021, v. 37, n. 2, p. 265, doi. 10.1080/15326349.2020.1858874
- By:
- Publication type:
- Article
On Some Properties of Bivariate Exponential Distributions.
- Published in:
- Stochastic Models, 2012, v. 28, n. 2, p. 187, doi. 10.1080/15326349.2012.672141
- By:
- Publication type:
- Article
Count Data Time Series Models Based on Expectation Thinning.
- Published in:
- Stochastic Models, 2010, v. 26, n. 3, p. 431, doi. 10.1080/15326349.2010.498318
- By:
- Publication type:
- Article
Characterizing the BMAP/MAP/1 Departure Process via the ETAQA Truncation.
- Published in:
- Stochastic Models, 2005, v. 21, n. 2/3, p. 821, doi. 10.1081/STM-200056221
- By:
- Publication type:
- Article
Bayesian Model Averaging with the Integrated Nested Laplace Approximation.
- Published in:
- Econometrics (2225-1146), 2020, v. 8, n. 2, p. 23, doi. 10.3390/econometrics8020023
- By:
- Publication type:
- Article
Synthetic data generation by diffusion models.
- Published in:
- National Science Review, 2024, v. 11, n. 8, p. 1, doi. 10.1093/nsr/nwae276
- By:
- Publication type:
- Article